MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EXTREMITY PACK-LF

Medline Industries, LP MEDLINE; DBD-EXTREMITY PACK-LF
Catalog Number DYNJ43406D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the surgeon was wearing the gown and the blood soaked through the arm sleeve.".
 
Additional Manufacturer Narrative
The account reported finding blood soaked through gown; according to the facility, during a procedure a strike through occurred on the staff members arm, the skin was cleaned with hot water and some alcohol, and there was no impact to the patient or procedure.A photo was received for investigation; the photo shows a blood stain on the surgical gown, medline was unable to determine if the stain is on the outside or inside of the gown, production records showed no non-conformances, and there were no issues with the pack build.The reported strikethrough could not be confirmed from the photo, and the updated cause code was dc: traced to user with knowledge.The surgical gowns currently used for the pack are classified as aami pb70 barrier level 3 rated, the gown is designed to be fluid resistant, however with enough force it may allow strikethrough to occur, and based on these details, the item performed to specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EXTREMITY PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50933854
Report Number1417592-2026-53291
Device Sequence Number21213815
Product Code OJH
UDI-Device Identifier40193489949170
UDI-Public40193489949170
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ43406D
Device Lot Number23AB1696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown